# SDR UALA2012090705046

- Difficulty date: September 6, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,339 hours, 14,284 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MIDSPAR FITTING LOWER I/B TANG-PERFORM OPEN HOLE HFEC INSPECTION REF TASK 54-51-92-206-802 THE 2 MOST AFT FASTENERS AT THE CLOSEOUT ANGLE (AD 2010-14-18).   ACP OPEN HOLE HFEC PER ND TM PART6 51-00-16 OF NR 1 PYL MIDSPAR LOWER INBD FITTING.  FOUND CRACK INDICATION FOR BOTH HOLES.  MFG STRAP REPAIR.
